ID 120
Author
Katayama, Shin-ichi Department of Mahtematical Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
The purpose of this paper is to give an explicit proof of the infinity of real quadratic fields of Richaud-Degert type and construct the infinite sequences of real quadratic fields with large class numbers.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
31
Start Page
1
End Page
6
Sort Key
1
Published Date
1998-02-02
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology